| Catalog Number |
033.712S |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2013 in ada 3.Details of surgery: implant surface not completely covered with bone and sinus augmentation.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.